MathSciNet Relay Station
MathSciNet bibliographic data
MR438156 (55 #11075) 47A40 (35P25)
Schechter, Martin The existence of wave operators in scattering theory. Bull. Amer. Math. Soc. 83 (1977), no. 3, 381–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement